# SDR DALA2017112108271

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 55,828 hours, 21,601 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Smoke
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CREW REPORTED SMOKE FROM THE L2 WINDOW TERMINAL BLOCK DURING FLIGHT. THE CREW TURNED OFF WINDOW HEAT AND THE SMOKE DISSIPATED. MAINTENANCE REMOVED AND REPLACED L2 WINDOW PER AMM 56-12.
